Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 786351, 13 pages
http://dx.doi.org/10.1155/2014/786351
Research Article

An Offline Formulation of MPC for LPV Systems Using Linear Matrix Inequalities

Department of Chemical Engineering, Faculty of Engineering, Mahidol University, Phuttamonthon 4 Road, Salaya, Nakhon Pathom 73170, Thailand

Received 15 January 2014; Accepted 21 March 2014; Published 22 April 2014

Academic Editor: Jong Hae Kim

Copyright © 2014 P. Bumroongsri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Bumroongsri, “An Offline Formulation of MPC for LPV Systems Using Linear Matrix Inequalities,” Journal of Applied Mathematics, vol. 2014, Article ID 786351, 13 pages, 2014. https://doi.org/10.1155/2014/786351.